# SDR AWXA9600690

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654494714
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7700 - DURING ROUTINE MAINTENANCE CHECK, FOUND NR 4 INBOARD SPOILER ACTUATOR MOUNT CASTING BROKEN OFF.  REMOVED AND REPLACED NR 4 INBOARD SPOILER ACTUATOR, IAW MM 27-62-71.  (M)
